# SDR JJBA20210825051

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 36,726 hours, 25,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 18 UNSECURE. RESECURED EXIT SIGN AT ROW 18 AS REQUIRED.
